Discussions that mention lorazepam

Drug Interactions / Side Effects board


My sisters' doctor has prescribed her with Lorazepam, Diazepam (valium), Mirtazapine and Zopiclone, all to be taken simultaneously. She is suffering from severe depression. She sleeps all day and all night, she can't speak without slurring, she mostly appears to be on a different planet and I find it very hard to believe that this combination of pills is not the cause. I have read that you should not take one benzodiazepine with another, particularly Valium with Lorazepam. Nor should you take sleeping pills (which Zopiclone is) with this drug. I have also read that you should not take benzodiazepines with the anti-depressant Mirtazapine, which incidently has a prominent sedative effect. All in all, I am extremely concerned that she should not be taking these pills together, particularly bearing in mind that they all have sedative effects and what I have read worries me hugely.

I wonder if anyone on this forum knows more about these drugs than I do and can advise in any way - or let me know where to get advice from. Please help if you can....